# SDR QR9R2022102600001

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721779430
- Aircraft time: 3,123 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Not Reported
- Condition: No Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIPT OF PART FROM SUPPLY, MAINTENANCE DETECTED MOD 2 ASSY FAILED RUN OUT CHECK.
